Multigrid for high-dimensional elliptic partial differential equations on non-equidistant grids

H bin Zubair, CW Oosterlee, R Wienands

Research output: Contribution to journalArticleScientific

19 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1613-1636
Number of pages24
JournalSIAM Journal on Scientific Computing
Issue number4
Publication statusPublished - 2007


  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • CWTS JFIS >= 2.00

Cite this